# SDR KCSA2024042715

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N774CK
- Make and model: Boeing 777F
- Aircraft serial: 66084
- Aircraft time: 21,408 hours, 2,995 cycles
- Engine: Ge GE90110B1
- Engine time: 21,408 hours, 2,995 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERHEAT CIRCUIT 2R. PERFORMED TROUBLESHOOTING PER KA B777 FIM 26-11 TASK 811. FAULT WAS INTERMITTENT MESSAGE. CLEARS, NO DEFECTS NOTED AT THIS TIME. FIRE LOOP 2 ENGINE RIGHT. PERFORMED TROUBLESHOOTING PER KA B777 FIM 26-11 TASK 811. FAULT WAS INTERMITTENT. MESSAGE CLEARED. NO DEFECTS NOTED AT THIS TIME.
